Toggle navigation
Publications
Researchers
Institutions
0
Sign In
Federated Authentication
(Click on the image)
Local Sign In
Password Recovery
Register
Sign In
Publications
Search
Statistics
Homogeneous and Isotropic Closed Cosmologies with a Gauge Sector
AuthID
P-00H-PC5
2
Author(s)
Moniz, PV
·
Mourao, JM
Document Type
Article
Year published
1991
Published
in
Class. Quantum Grav. - Classical and Quantum Gravity,
ISSN: 0264-9381
Volume: 8, Issue: 10, Pages: 1815-1831
Indexing
Crossref
®
22
Google Scholar
®
Metadata
Sources
Publication Identifiers
DOI
:
10.1088/0264-9381/8/10/008
Source Identifiers
ISSN
: 0264-9381
Export Publication Metadata
Export
×
Publication Export Settings
BibTex
EndNote
APA
Export Preview
Marked List
Add to Marked List
Info
At this moment we don't have any links to full text documens.
×
Select Source
This publication has:
2 records from
ISI
2 records from
SCOPUS
2 records from
DBLP
2 records from
Unpaywall
2 records from
Openlibrary
2 records from
Handle
Please select which records must be used by Authenticus!
×
Preview Publications
© 2025 CRACS & Inesc TEC - All Rights Reserved
Privacy Policy
|
Terms of Service